# SDR AALA202501098881

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 66,772 hours, 27,779 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: BAC27DEX6559
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RE-OCCURRENCE OF PREVIOUS WRITE UP. AT CRUISE, ILLUMINATION OF NOSE GEAR RED INDICATION ON CENTER PANEL, ILLUMINATION OF NOSE GEAR GREEN ON OVERHEAD AFT PANEL. ACCOMPLISHED GEAR DISAGREE QRH,CONTINUED FLIGHT WITH GEAR HANDLE IN UP POSITION. TROUBLESHOT PER FIM CODE 32-61013. REMOVED AND REPLACED LEFT DOWN SENSORS 845, OPERTIONAL TEST CHECKS GOOD. PER AMM 32-61-51.
